# SDR DL76G080635

- Difficulty date: April 24, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 43,605 hours, 6,407 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, ELECTRICAL SMELL DETECTED IN MID GALLEY.  FOUND DAMAGED WIRING AT FLUORESCENT LIGHT ABOVE SEAT 16FG.  SECURED AFT OUTBD INDIRECT LIGHTING C/B AND INSULATED WIRES.  FWD TO MCO AND PLACARD PER MEL 33-21-01.  REPLACED 1 OF 2 SOCKET FWD SOCKET ABOVE 16GF 504125.  REPLACED THE SECOND SOCKET AFT SOCKET AT 16GF AND RESET C/B P33 L4.  OP CK OK.
